RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lonskaya, E I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:45
Abstract pages:403
Full texts:46
References:22
E-mail:

http://www.mathnet.ru/eng/person70760
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. E. I. Lonskaya, O. A. Ryabushkin, “Transverse charge-carrier transfer in selectively doped GaAs/AlGaAs semiconductor heterostructures with longitudinal current flow”, Pis'ma v Zh. Èksper. Teoret. Fiz., 82:10 (2005),  747–751  mathnet; JETP Letters, 82:10 (2005), 664–668  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019